# SDR AWXA200700125

- Difficulty date: January 25, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 34,164 hours, 14,370 cycles
- System (JASC): 5751 · Ailerons
- Part: Channel
- Part number: D57640024200
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CRACK ON LEFT WING AILERON LOWER SURFACE TRAILING EDGE PLATE, 16" FROM OUTBOARD END, WS 1166, RIB 22.  REPLACED LEFT WING AILERON LOWER SURFACE TRAILING EDGE PLATE, 16" FROM OUTBOARD END, WS 1166, RIB 22 IAW A320 SRM 51-72-11.
